# SDR U2RA2024090800050

- Difficulty date: August 8, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07659168
- Condition: Dented
- Location: Zone 100
- Part time: 94,876 hours, 15,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#:KUL6825 - EXISTING DENT AND BLEND-OUT WERE FOUND ON FUSELAGE SKIN AT STA 500, STR-38R-STR-39R. DEVIATIONS OCCUR WHEN PERFORM THE B747-400SF SRM 53-00-01/REPAIR 12 REPAIR.
